MathSciNet Relay Station
MathSciNet bibliographic data
MR1129802 57R15 (53C15 57R70 58E99 58F09)
Giroux, Emmanuel Convexité en topologie de contact. (French) [Convexity in contact topology] Comment. Math. Helv. 66 (1991), no. 4, 637–677.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement